# SDR UALA2013032101773

- Difficulty date: March 21, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,050 hours, 16,783 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 6225390001
- Part serial: 386
- Condition: Defective
- Location: Vhf System
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM CONTRL PANEL HAS MECHANICAL DEFECT: BROKEN, MISSING OR LOOSE PARTS.  VHF CONTROL PANEL RIGHT FREQ WINDOW HAS THE LEFT SIDE INTERNAL LIGHT INOPERATIVE.  REPLACED RADIO CONTROL PANEL.  OPS CHECKED GOOD.
